# SDR IPXA2018081533786

- Difficulty date: August 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 41,201 hours, 6,609 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC232
- Part serial: 0024W09P
- Condition: Unwanted Deploy
- Location: First Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S EVAS APPEARS TO HAVE DEPLOYED.  POSSIBLE INOPERATIVE EVAS DUE TO RUN DOWN BATTERY.  R & R THE EVAS UNIT ASSY IAW AMM 25-69-00.
